Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A transitive medial subspace lattice

Authors: K. J. Harrison, Heydar Radjavi and Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 28 (1971), 119-121
MSC: Primary 47.35; Secondary 46.00
MathSciNet review: 0283609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a transitive medial lattice of subspaces of Hilbert space which has four nontrivial elements.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35, 46.00

Retrieve articles in all journals with MSC: 47.35, 46.00

Additional Information

Keywords: Hilbert space, operator, invariant subspace, lattice, transitive
Article copyright: © Copyright 1971 American Mathematical Society